MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G7 CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G7 CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number 9500-161
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 04/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that an inaccuracy between the continuous glucose monitor (cgm) and the blood glucose (bg) meter occurred.The sensor was inserted into the arm on (b)(6) 2026.It was indicated that the patient used an expired product, which is misuse of the device.Data was evaluated and the allegation was confirmed.The probable cause could not be determined via data.The reported glucose values fall within the d zone of the parkes error grid.The data investigation found a difference in values that fall within the d zone of the parkes error grid.No injury or medical intervention was reported.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that an inaccuracy between the continuous glucose monitor (cgm) and the blood glucose (bg) meter occurred.The sensor was inserted into the arm on (b)(6) 2026.Data was evaluated and the allegation was confirmed.The probable cause could not be determined via data.The reported glucose values fall within the d zone of the parkes error grid.The data investigation found a difference in values that fall within the d zone of the parkes error grid.No injury or medical intervention was reported.

Brand Name
DEXCOM G7 CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
Manufacturer (Section G)
DEXCOM, INC.
pmt 818
persiaran cassia selatan 3
bandar cassia 14110
MY   14110
Manufacturer Contact
jaime chavez
6340 sequence dr.
san diego, CA 92121
8582000200
MDR Report Key24987977
Report Number3004753838-2026-138864
Device Sequence Number15863673
Product Code QBJ
UDI-Device Identifier00386270004123
UDI-Public(01)00386270004123(11)241001(17)260331(10)1824300007
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K213919
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/31/2026
Device Model Number9500-161
Device Catalogue NumberSTE-AT-030
Device Lot Number1824300007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by Manufacturer04/26/2026
Initial Report FDA Received Date04/24/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INSULET OMNIPOD5
Patient Age21 YR
Patient SexMale
Patient Weight64 KG